# SDR IPXA2023052877635

- Difficulty date: May 22, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Aircraft time: 28,492 hours, 10,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 111882
- Condition: No Test
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - FOUND EMERGENCY LIGHT BATTERY PACK CAPACITY TEST FAIL (REPLACE) 1. I.A.W AMM 33-51-07-022-001 & 33-51-07-422-012 REV.139.01 REPLACED EMERGENCY LIGHT BATTERY PACK & PERFORMED INSTALLATION TEST OF THE BATTERY PACK, THE RESULT WAS SATISFACTORY.
